# SDR ABXA9600151

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 5911418121
- Condition: Corroded
- Location: Fs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT CANTED KEEL OUTBOARD RAIL CORRODED.  REPAIRED CANTED KEEL IAW ABX REA D953-12923-MR.
